# SDR HEEA0011505

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Torsion Arm Assy
- Part number: 214031614125
- Condition: Failure
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS TORN AND SPLIT UNDER TWO PLATES.
